# SDR AALA202404102147

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 34,551 hours, 6,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SLIDE DOES NOT STAY ARMED. MAINTENANCE FOUND GREASE ON THE PROXIMITY SENSOR, CLEANED SENSOR AND ACCOMPLISHED A SATISFACTOY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
